EconPapers    
Economics at your fingertips  
 

Nash Equilibrium Investment-Reinsurance Strategies for an Insurer and a Reinsurer with Intertemporal Restrictions and Common Interests

Yanfei Bai (), Zhongbao Zhou (), Rui Gao () and Helu Xiao ()
Additional contact information
Yanfei Bai: School of Business Administration, Hunan University, Changsha 410082, China
Zhongbao Zhou: School of Business Administration, Hunan University, Changsha 410082, China
Rui Gao: School of Mathematics, Hunan University, Changsha 410082, China
Helu Xiao: School of Business, Hunan Normal University, Changsha 410081, China

Mathematics, 2020, vol. 8, issue 1, 1-26

Abstract: This paper investigates the generalized multi-period mean-variance investment-reinsurance optimization model in a discrete-time framework for a general insurance company that contains a reinsurer and an insurer. The intertemporal restrictions and the common interests of the reinsurer and the insurer are considered. The common goal of the reinsurer and the insurer is to maximize the expectation of the weighted sum of their wealth processes and minimize the corresponding variance. Based on the game method, we obtain the Nash equilibrium investment-reinsurance strategies for the above-proposed model and find out the equilibrium strategies when unilateral interest is considered. In addition, the Nash equilibrium investment-reinsurance strategies are deduced under two special premium calculated principles (i.e., the expected value premium principle and the variance value premium principle). We theoretically study the effect of the intertemporal restrictions on Nash equilibrium investment-reinsurance strategies and find the effect depends on the value of some parameters, which differs from the previous researches that generally believed that intertemporal restrictions would make investors avoid risks. Finally, we perform corresponding numerical analyses to verify our theoretical results.

Keywords: investment and reinsurance; insurer and reinsurer; generalized mean-variance criterion; Nash equilibrium strategies; intertemporal restrictions (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
https://www.mdpi.com/2227-7390/8/1/139/pdf (application/pdf)
https://www.mdpi.com/2227-7390/8/1/139/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:8:y:2020:i:1:p:139-:d:310704

Access Statistics for this article

Mathematics is currently edited by Ms. Patty Hu

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2022-04-30
Handle: RePEc:gam:jmathe:v:8:y:2020:i:1:p:139-:d:310704